MathSciNet Relay Station
MathSciNet bibliographic data
MR2137875 (2006b:35036) 35G10 (35B30)
Chihara, Hiroyuki The initial value problem for a third order dispersive equation on the two-dimensional torus. Proc. Amer. Math. Soc. 133 (2005), no. 7, 2083–2090 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement